Art
J-GLOBAL ID:201602016959788171   Reference number:58A0019358

Application of the Theory of Diffusion-controlled Reactions to Enzyme Kineties.

酵素反応の速度論に対する,Debyeの導いた 拡散を調節した反応の理論の適用
Author (2):
Material:
Volume: 62  Issue:Page: 154-159  Publication year: 1958 
JST Material Number: C0334A  ISSN: 0022-3654  CODEN: JPCHAX  Document type: Article
Country of issue: United States (USA) 
Terms in the title (5):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page